# SDR NWAA094376743

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 97,299 hours, 22,159 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CAPT'S MASTER WARNING LIGHT ILLUMINATED INTERMITTENTLY WITH NO BELL.  MAINTENANCE FOUND A LOOSE GROUND WIRE AT MAIN DECK SMOKE DETECTOR 1A.  PROBLEM WAS DUPLICATED BY MOVING WIRE.  GROUND WIRE WAS TIGHTENED.  ALL SMOKE DETECTORS TESTED GOOD.
